Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat opiate withdrawals?

I have a morphine pump due to chronic back pain ...this time I have been diagnosed with opiate withdrawal ..this happened once before only it was a kink so I would get too much than go thru withdrawal. My question is this..how safe are these withdrawals ..no one seems to be very concerned but for almost a week, I thought I had the flu and was dying
Mon, 5 Dec 2016
Report Abuse
Question is related to
Drug/Medication ,  
General Surgeon 's  Response
Hi.
Thanks for your query.
Noted the history of using opiate pump for cjronis pain and now have withdrawal symptoms as mentioned by yout.
Treatment of opiate withdrawal is a speciality domain.
I would advise you the following.
Consult a Specialist in withdrawal cases for clinical evaluation, examination and investigation. Also consult a General Surgeon for the intestinal symptoms, examination and investigation such as enteroclysis under fluoroscopy as you have mentioned for kinking.
Take s diet which helps evacuation and does not cause constipation.
Take care , be prepared psychologically as your own determination is the key.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Opiate addiction - Finally agreed to stop but I am concerned with withdrawals. Can they be deadly. I dont like xanax but i take for panic attacks...

Recent questions on  Morphinans

doctor1 MD

I ve got a red, itchy, numb rash on the upper, right part of my back which has been there for the past few days...yesterday I noticed it on my...

doctor1 MD

i have been in hospital with quite a bad case of tonsilitis today. i have pains in the top of my neck, my head, my ears, cheeks, and throat. i also...

doctor1 MD

My daugher who is now 8 years old, now takes valpharin 200 tablets twice a day. She is taking this drug since she was 5 1/2 years old (earlier she...

doctor1 MD

My mother taking regularly lonazep 0.5 mg tablet at bed time. Recently, she has admitted in hospital suffering from acute bronchitis. Doctor...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...